MathSciNet Relay Station
MathSciNet bibliographic data
MR1907122 47H06 (47H05 47H10 47J25)
Chidume, C. E.; Zegeye, H. Iterative solution of $0\in Ax$ for an $m$-accretive operator $A$ in certain Banach spaces. J. Math. Anal. Appl. 269 (2002), no. 2, 421–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement